# SDR SWAA2020072199000

- Difficulty date: July 1, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS 540 AND RBL 48 TO LBL 24 CENTER SECTION (3 EA).   REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, ITEM 9, AND DWG 143A0060, REV A.
